Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Massey higher products


Author: David Kraines
Journal: Trans. Amer. Math. Soc. 124 (1966), 431-449
MSC: Primary 55.34
DOI: https://doi.org/10.1090/S0002-9947-1966-0202136-1
MathSciNet review: 0202136
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Sur les groupes d'Eilenberg-MacLane, Proc. Nat. Acad. Sci. 40 (1954), 704-707. MR 0065161 (16:390b)
  • [2] S. Eilenberg and S. MacLane, Relations between homology and homotopy groups of a space, Ann. of Math. 46 (1945), 480-509. MR 0013312 (7:137g)
  • [3] G. Hirsch, Quelques propriétés des produits de Steenrod, C. R. Acad. Sci. Paris 241 (1955), 923-925. MR 0073182 (17:396c)
  • [4] D. Kraines, Higher products, Bull. Amer. Math. Soc. 72 (1966), 128-131. MR 0210119 (35:1014)
  • [5] W. S. Massey, Some higher order cohomology operations, Symposium International de Topologia Algebraica, pp. 145-154, La Universidad Nacional Autónama de México and UNESCO, Mexico City, 1958. MR 0098366 (20:4826)
  • [6] J. P. May, The cohomology of augmented algebras and generalized Massey products for DGA algebras (mimeographed), Yale University, New Haven, Conn., 1965. MR 0192496 (33:721)
  • [7] E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)
  • [8] -, Higher order operations, Trans. Amer. Math. Soc. 109 (1963), 509-539. MR 0158399 (28:1622)
  • [9] J. D. Stasheff, Homotopy associativity of $ H$-spaces, Trans. Amer. Math. Soc. 108 (1963), 293-312. MR 0158400 (28:1623)
  • [10] N. E. Steenrod, Products of cocycles and extensions of mappings, Ann. of Math. 48 (1947), 290-316. MR 0022071 (9:154a)
  • [11] H. Uehara and W. S. Massey, The Jacobi identity for Whitehead products, Algebraic geometry and topology, A symposium in honor of S. Lefschetz, Princeton Univ. Press, Princeton, N. J., 1957. MR 0091473 (19:974g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0202136-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society